Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Semiparametric Mixed-Effects Ordinary Differential Equation Models with Heavy-Tailed Distributions
 
 
Title: Semiparametric Mixed-Effects Ordinary Differential Equation Models with Heavy-Tailed Distributions
Author: Liu, Baisen
Wang, Liangliang
Nie, Yunlong
Cao, Jiguo
Appeared in: Journal of agricultural, biological, and environmental statistics
Paging: Volume 26 () nr. 3 pages 428-445
Year: 2021-04-05
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands